# SDR COMA0260027

- Difficulty date: January 3, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- Aircraft time: 10,160 hours, 10,420 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5598 - FLAPS FAILED AT 28 DEGREES AFTER LANDING.RESET FLAP SYSTEM AND DEFERRED MAINT PER AD 98-20-01.
